advertisement
Question
Posted by: Sam | 2008/11/03

Bleeding &  spotting before period is due

Hi. I' ve left my pills (Triphasil) in July this year. Was taking them for 6 yrs. Ever since then ,my period has been very irregular. It comes every month but only lasts 2 days max. There is also bleeding &  spotting aleast 2 weeks before it' s due. Never had this before. At first I thought it might be a reaction coz I was on pill for so long, but now I' m not so sure.
What could this be, please help me cause I' m very worried now.
Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that there is an underlying problem with your uterus or ovaries which was masked by the Pill. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement